meds making me worse

Discussion in 'Suicidal Thoughts and Feelings' started by Mandy1, Jan 3, 2009.

Thread Status:
Not open for further replies.
  1. Mandy1

    Mandy1 Antiquities Friend & Senior Member

    im taking ciralopram,been taking it for nearly 4 months,the dose has steadily been increased,but now im very suicidal and self harming.Ive been told its probably the meds making me feel this way,i feel im wasting my time,that nothing is going to help,im struggling so hard,got to wait for appointment to see shrink,i dont think i can:sad::sad::sad:
     
  2. Aaron

    Aaron Well-Known Member

    It might be a good idea to go see your doc and tell them what's happening, sometimes it takes a little trial and error before you find a med that suits you.
     
  3. NPNS

    NPNS Well-Known Member

    I suggest you make an emergency appointment to see your doctor and talk to him about whether it's safe to switch to another one immediately, or to stop them altogether without substitute, or to reduce the dosage back to nothing again.

    This has happened to me with Citalopram, and I can't stress enough how important it is to get this sorted quickly before you do something hun. :hug:
     
  4. Denikin

    Denikin Well-Known Member

    Who told you that?

    AD increase the potentiel f a suicide attempt in the first few weeks of treatmen, because your have a little more energy, but are not yet in a better mood. But 4 months? I don't know.

    And yes. Talk about it with your doctor. Clearly.
     
  5. Mandy1

    Mandy1 Antiquities Friend & Senior Member

    i spoke to my cpn,she said it was probably the meds,i dont no what to think.All i no is i feel terrible and its getting worse,im waiting for a appointment to come through from shrink:sad::sad::sad:
     
  6. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I am on the same meds hun, citalopram drove me insane when I was first on it. I've been on it about 4 months now it doesn't do anything at all for me. Perhaps ask your doctor if you can change your meds? :hug:
     
  7. ~Phoenix~

    ~Phoenix~ Member

    What is the name brand of that medication? Is it the same as Effexor? I have some opinions on it, if it is... but don't want to take up your time if it is not the same one.

    In any case, talk to your doc. Everyone responds differently to meds. They need to listen to you and not to the textbook case. Ads are different for everyone. They need to look at you as an individual, if they don't, talk to a different doctor.

    I'm a nurse (not currently working due to medical reasons), but I love doing patient education, if there is anyting you'd like me to research for you, PM me. I can't diagnose or adivse in any changes, but I might be able to give you questions to ask your doc that you might not be aware of to ask.

    PM me.... doing stuff like this for people makes me feel needed and helps with my current situation. So we can both benefit.

    I care. Sending you (((((((((((HUGS))))))))))))

    Love~
    Phoenix
     
  8. princewacky

    princewacky Member

    ohhh.. i think so too!.. maybe you need to see your doctor and tells him about it!! ;D
    yea yeba!!!
     
Thread Status:
Not open for further replies.